# SDR AALA202406104799

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,262 hours, 28,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TEST SWITCH ON RIGHT HAND ROW 16 EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE. REPALCED BATTERY PACK AND PERFOMED OPERTIONAL CHECK GOOD. PER B737-NG AMM 33-51-06.
